A 38-year-old female asked:
Disclaimer

bilateral hand tingling and dizziness from ritalin (methylphenidate). could this be a sign of stroke?

2 doctor answers
Dr. Ronald Krauser
51 years experience Rheumatology
No: It is not the sign of a stroke.
Answered on Aug 31, 2014
1
1 thank
Dr. Melissa Gowans
20 years experience Pediatrics
FAST: The signs of stroke tend to be unilateral. Remember the mnemonic FAST: Facial drooping, Arm (single) numbness or weakness, Speech difficulties/slurring, Time to call 911. Since your symptoms are bilateral I would look for other reasons for them.
Answered on Aug 31, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
Ritalin (methylphenidate): No these side effects are not temporary. See your doctor for possible change in dosage.
A 38-year-old female asked:
Dr. Amrit Singh
50 years experience Cardiology
No: not much is known about any long term side effects of Ritalin (methylphenidate)
1
1 thank
A 25-year-old member asked:
Dr. Shah Nawaz
34 years experience Psychiatry
Why that high: If become psychotic go to emergency room also risk of cardiac problem
A 37-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See details: It means you should never mix alcohol and ritalin (methylphenidate).
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month